MathSciNet Relay Station
MathSciNet bibliographic data
MR364630 (51 #884) 30A58 (32G15 34A20)
Hejhal, Dennis A. Monodromy groups for higher-order differential equations. Bull. Amer. Math. Soc. 81 (1975), 590–592.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement